MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS; INTRAOCULAR LENS

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS; INTRAOCULAR LENS
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 04/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient with bilateral light adjustable lens implants presented during a preadjustment visit with decreased best corrected visual acuity (20/60 in right eye, 20/100 in left eye).Family member present indicated that patient was not compliant with uv spec wear during waking hours.Both lenses were explanted: right eye explanted on (b)(6) 2020 - the lens was discarded at the site; the left eye was explanted on (b)(6) 2020 and is pending return for evaluation.Manufacturer became aware on (b)(6) 2020.The explanted lens from the left eye is in process of being returned for evaluation.Device history record for the lenses were reviewed.No issues were noted with the device history records.Lens serial number (b)(4) was implanted into the right eye.Manufacturing date of 7/27/2019.Expiration date was 6/30/2022.Udi: (b)(4).Lens serial number (b)(4) was implanted into the left eye.Manufacturing date of 10/7/2019.Expiration date was 9/30/2022.Udi: (b)(4).
 
Event or Problem Description
Patient with bilateral light adjustable lens implants presented during a preadjustment visit with decreased best corrected visual acuity (20/60 in right eye, 20/100 in left eye).Family member present indicated that patient was not compliant with uv spec wear during waking hours.Both lenses were explanted: right eye explanted on 4/16/2020 - the lens was discarded at the site; the left eye was explanted on 5/5/2020 and is pending return for evaluation.
 
Additional Manufacturer Narrative
The explanted lens from the left eye was returned for evaluation and received on june 24, 2020.The lens had been cut into two pieces as it had been cut to explant.Visual inspection confirmed the presence of a large zone in the center of the lens, which is indicative of unanticipated polymerization of the lens.An optical path difference also confirmed the central zone.Test results confirmed the unanticipated polymerization as a result of patient non-compliance to uv spectacle wear.

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo, ca
MDR Report Key10047901
Report Number3012712027-2020-00004
Device Sequence Number19024143
Product Code HQL
UDI-Device Identifier00818806020227
UDI-Public010081880602022717220630
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001204, L02-001343
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2020
Initial Date Received by Manufacturer 04/16/2020
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date05/12/2020
Supplement Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;